# SDR COMA9630131

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158CA
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 522792
- Condition: Defective
- Location: Rt Propeller
- Part time: 22,956 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT PROPELLER RPM IS INDICATING 1150 AT GROUND IDLE.  REPLACED THE RT PROPELLER INDICATOR.  PART TOTAL CYCLES, 26,067.
